# SDR UHLA2012030300080

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 16,170 hours, 10,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEAL LOUD SQUEAL IN FLIGHT.  PERFORMED PRESSURIZATION CHECK IAW EMB 170 MM 21-31-00.  NO DEFECTS NOTED.
